# SDR ASAA0956869

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,946 hours, 3,438 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38809381
- Condition: Activated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER DELTA P INDICATOR EXTENDED.  REMOVED AND REPLACED APU OIL FILTER AND PERFORMED OIL FILTER INDICATOR SERVICING PER AMM 49 91 13.  PERFORMED APU RUN-UP PER AMM 49 11 00, NO LEAKS NOTED AND DPI STAYED DEPRESSED.
